MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF With CLiC Blood Tubing Set; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF With CLiC Blood Tubing Set; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-5300-3C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s facility administrator (fa)) reported that a fme 5008x bloodline leaked two hours after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a 5008x hd machine, alarmed appropriately.Blood leak test strips were used and tested positive for the presence of blood.A fme coral dialyzer was in use.The leak originated from the ¿t¿ connection of the arterial line and the heparin line.There were no issues during priming and no loose connections.There was no change in pressure or blood flow rate during treatment.The patient¿s estimated blood loss (ebl) is 50ml.The patient chose not to complete treatment following the issue.There was no patient injury or medical intervention required due to the reported event.The complaint device is available to be returned to the manufacturer for evaluation.Four photos were provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
5008X HD/HDF With CLiC Blood Tubing Set
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50927012
Report Number0008030665-2026-02590
Device Sequence Number9734237
Product Code FJK
UDI-Device Identifier00840861102532
UDI-Public00840861102532
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3C
Device Lot Number26HR01280
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X Hemodialysis Machine; Coral Dialyzer
Patient Age61 YR
Patient SexMale
Patient Weight147 LB